# SDR FDEA200906122052

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1467
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS OEM HOLES ALONG MCK CUT-OUT BS 480 S3-4L. TRIMMED OUT DAMAGED AREA, FABRICATED NEW FILLER, TREATED AND PRIMED IAW SRM 51-10-2.  HFEC INSPECTED AREA IAW NDTM 51-00-00 FIG 23 PT6 WITH NO DEFECTS NOTED.  INSTALLED FILLER REPAIR IAW EA 7-5310-126827 AND SRM 51-10-2.
